RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2012, том 3, номер 2, страницы 53–84 (Mi emj86)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Order-sharp estimates for Hardy-type operators on the cones of functions with properties of monotonicity

M. L. Goldman

Department of Nonlinear Analysis and Optimization, Peoples' Friendship University of Russia, Moscow, Russia

Аннотация: Two-sided estimates are established for two types of generalized Hardy operators on the cones of functions in weighted Lebesgue spaces with some properties of monotonicity.
We prove the results announced in [7], and present some other equivalent forms for the criterion of boundedness. Some other equivalent descriptions, particular cases, and results in the case of degenerate measures will be given in our next paper.

Ключевые слова и фразы: Hardy type operator, cone of quasimonotone functions, criterion of the boundedness.

Полный текст: PDF файл (494 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 46E30, 42A16
Поступила в редакцию: 15.07.2012
Язык публикации: английский

Образец цитирования: M. L. Goldman, “Order-sharp estimates for Hardy-type operators on the cones of functions with properties of monotonicity”, Eurasian Math. J., 3:2 (2012), 53–84

Цитирование в формате AMSBIB
\RBibitem{Gol12}
\by M.~L.~Goldman
\paper Order-sharp estimates for Hardy-type operators on the cones of functions with properties of monotonicity
\jour Eurasian Math. J.
\yr 2012
\vol 3
\issue 2
\pages 53--84
\mathnet{http://mi.mathnet.ru/emj86}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024120}
\zmath{https://zbmath.org/?q=an:1279.47061}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj86
  • http://mi.mathnet.ru/rus/emj/v3/i2/p53

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. Гогатишвили, В. Д. Степанов, “Редукционные теоремы для весовых интегральных неравенств на конусе монотонных функций”, УМН, 68:4(412) (2013), 3–68  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  crossref  isi  elib
    2. M. L. Goldman, “Some equivalent criteria for the boundedness of Hardy-type operators on the cone of quasimonotone functions”, Eurasian Math. J., 4:4 (2013), 43–63  mathnet
    3. A. Gogatishvili, R. Ch. Mustafayev, “Weighted iterated Hardy-type inequalities”, Math. Inequal. Appl., 20:3 (2017), 683–728  crossref  isi
    4. G. Zh. Karshygina, “Optimal embeddings of Bessel and Riesz type potentials on the basis of weighted Lorentz spaces”, International Conference Functional Analysis in Interdisciplinary Applications FAIA 2017, AIP Conf. Proc., 1880, eds. T. Kalmenov, M. Sadybekov, Amer. Inst. Phys., 2017, UNSP 030014  crossref  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:233
    Полный текст:112
    Литература:31
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020